# SDR AWXA200700568

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 53,208 hours, 35,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - EEL - EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM SEAT ROW 12 ABC THRU 18 ABC.  REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 18 ABC AND PERFORMED OPERATIONAL CHECK IAW B737-300 AMM 33-51-02.
